MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 3107-36
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient received inappropriate shock for atrial fibrillation from the cardiac resynchronization therapy defibrillator.The device also exhibited premature battery depletion.The device was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
Longevity calculations were performed and the battery depletion was normal.The device was tested on the bench, which includes impedance, sensing, pacing, and high voltage shock and the device was normal.

Brand Name
PROMOTE CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8745732
Report Number2938836-2019-05297
Device Sequence Number19165064
Product Code NIK
UDI-Device Identifier05414734502221
UDI-Public05414734502221
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number3107-36
Device Catalogue Number3107-36
Device Lot Number4789168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight66